# SDR SIMA200209418

- Difficulty date: March 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367121729801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND PASSENGER DOOR SILL PLATE DRAIN TRACK CORRODED.  REPLACED PASSENGER DOOR SILL PLATE DRAIN TRACK IAW SRM 51-21-42.  (M)
